# SDR USAA2010031890607

- Difficulty date: March 17, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N677AW
- Make and model: Airbus A320-232
- Aircraft serial: 2430
- Aircraft time: 18,795 hours, 6,868 cycles
- Engine: Iae V2527A5
- Engine time: 18,795 hours, 6,868 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: 2A3854
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 495 LAS-PHX - FUMES - TOXIC SMELL OF BURNT PLASTIC COMING FROM CABIN / COCKPIT AIR CONDITIONING BLEEDS.  TURNING OFF NR 1 PACK SEEMS TO CLEAR ODOR OUT.  MAINTENANCE FOUND NR 1 ENGINE TO BE THE SOURCE OF THE ODOR.  REMOVED AND REPLACED NR 1 ENGINE.  VENDOR TEARDOWN INDICATES NR 3 CARBON SEAL WORN BEYOND LIMITS.
